Stop That. You're Making me Itch

Just got back from yet another trip to the doctor. The same as yesterday – huge flare up of the hives, swollen throat, eyes closing . . difficulty breathing. More steroid IV’s – and he sent me home with Allegra, Zantac and Atarax – – the latter guarenteed to put me to sleep like a baby.

I’ve had enough of this, now. I’m taking a nap – and then it needs to go away.

Seriously.

Posted in

10 thoughts on “Stop That. You're Making me Itch”

  1. Yikes..at least being a nurse you know what what anaphylaxis looks like and when to get into the ER. I hate the doctor/ER, too, but you can’t mess around with that. You should get an epipen to have at home, too, until you figure out what is causing this. Take it easy and try not to scratch… ๐Ÿ™
    ~L.

  2. Well, at least it doesn’t sound like it’s contagious. I’d hate to think of you giving Chris a rash. ๐Ÿ˜ˆ

  3. Yikes! I hope you get better soon. My son has horrible allergies like that and he is on all of the above AND something called Brovex as needed and it has helped ๐Ÿ™‚

  4. I had the samy symtoms (minus eye swellness) 3 weeks before my wedding and I was also given Zertec and Zantac. It worked and I didn’t need the steroid shots.

    Feel better, I still don’t know what I’m allergic to.

Leave a Comment

Your email address will not be published. Required fields are marked *

Scroll to Top
%d bloggers like this: